# SDR 96ZZZX5071

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4522V
- Make and model: Boeing 747SP-09
- Aircraft serial: 22805
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Aft Cargo
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

SIN/JNB - FLT CI-091 - 8-7-96, AFTER FLIGHT OF 9 HOURS 20 MINUTES, FL 4,300 FEET, AFT CARGO FIRE WARNING LIGHT ILLUMINATED.  BOTH FIRED BOTTLES DISCHARGED.  BOTH FIRE BOTTLES CHANGED.  NR 3 AND NR 4 SMOKE DETECTOR CHANGED.  FIRE WARNING AMPLIFIER CHANGED.  ALL FUNCTIONAL TESTS PASSED IAW MM 26-16-00.
